MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Codes Unintended Collision (1429); Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient with an implanted neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/pelvic floor therapy.It was reported that they had a bad car accident a little over 3 weeks to a month ago and were in bed a lot so they did not know if maybe that knocked out the implant or the lead wire.After the accident their lower back has been hurting real bad and they noticed they felt a thing sticking out in their back that was sore.Patient also reported they have been trying to get an mri numerous times and the last time they went on friday they could not get the implant turned off.Reviewed how to activate mri mode and patient was able to successfully connect to implanted neurostimulators but when they activated mri mode the encountered "missing implant information" message.Reviewed mri programming is lost when the programmer is replaced and patient will need to follow up with managing physician's office to update mri programming.Patient indicated they already left a message with their physician's office.

Brand Name
INTERSTIM¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25212205
Report Number3004209178-2026-08506
Device Sequence Number16095656
Product Code EZW
UDI-Device Identifier00763000449711
UDI-Public(01)00763000449711(17)230328
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale